# SDR IPXA2014031482251

- Difficulty date: March 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2565 · Escape Slide
- Part: Power Unit
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EVACUATION SLIDE WARNING LIGHT INOPERATIVE.  R & R ASPU IAW AMM 52-73-18-0401.  OPS CHECKED GOOD.
